Alert archive / Ohio / River Flood Warnings in 2019
River Flood Warning 49, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Apr 20, 2019, 4:35 PM EDT for Marion County, Ohio. It took effect at Apr 20, 2019, 7:11 PM EDT. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2019, 4:35 PM EDT (20:35 UTC)
- In effect from
- Apr 20, 2019, 7:11 PM EDT
- Expired
- Apr 21, 2019, 4:10 PM EDT
- In force
- 21 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marion County, OH
The radar
The Cincinnati radar (KILN), 134 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Scioto River at Larue (LARO1). The gauge peaked at 11.79 ft at Apr 21, 2019, 3:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
200 WGUS41 KCLE 202035 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Cleveland OH 435 PM EDT Sat Apr 20 2019 ...The National Weather Service in Cleveland has issued a flood warning for the following rivers in Ohio... Scioto River Near Larue PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-210435- /O.NEW.KCLE.FL.W.0049.190420T2311Z-190422T0000Z/ /LARO1.1.ER.190420T2311Z.190421T0600Z.190421T1800Z.NO/ 435 PM EDT Sat Apr 20 2019 The National Weather Service in Cleveland has issued a * Flood Warning for The Scioto River Near Larue * until Sunday evening. * At 4 PM the stage was 10.6 feet. * Flood stage is 11.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this evening and rise to near 11.3 feet by late tonight. The river will fall below flood stage by Sunday afternoon. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ BM
5 follow-up statements
351
WGUS81 KCLE 210335
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1135 PM EDT Sat Apr 20 2019
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Black River At Elyria
Scioto River Near Larue
...The flood warning continues for the following rivers in Ohio...
Eagle Creek Above Findlay
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-211135-
/O.EXT.KCLE.FL.W.0046.000000T0000Z-190422T1030Z/
/WDVO1.1.ER.190419T2317Z.190421T0330Z.190422T0430Z.NO/
1135 PM EDT Sat Apr 20 2019
...Flood warning extended until Monday morning...The flood warning
continues for
The Portage River At Woodville.
* Until Monday morning.
* At 11:30 PM Saturday the stage was...10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by early Monday morning.
* At 11.0 feet...Water over State Route 105 in Sandusky County. Water
near homes on Water, Bierley, and Bridge Streets in Pemberville.
The river floods Trail Marker Park up to Erie Street in Woodville.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC093-211135-
/O.EXT.KCLE.FL.W.0047.000000T0000Z-190421T1648Z/
/ELRO1.1.ER.190420T1442Z.190420T2330Z.190421T1048Z.NO/
1135 PM EDT Sat Apr 20 2019
...Flood warning extended until Sunday afternoon...The flood warning
continues for
The Black River At Elyria.
* Until Sunday afternoon.
* At 11:15 PM Saturday the stage was...10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* The river will fall to below flood stage by Sunday morning.
* At 11.0 feet...Flooding begins in low lying areas near the river in
Elyria. Flooding along the East Branch of the Black River on Foster
Road in Penfield Township.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC101-211135-
/O.EXT.KCLE.FL.W.0049.000000T0000Z-190422T1000Z/
/LARO1.1.ER.190420T2233Z.190421T0600Z.190422T0400Z.NO/
1135 PM EDT Sat Apr 20 2019
...Flood warning extended until Monday morning...The flood warning
continues for
The Scioto River Near Larue.
* Until Monday morning.
* At 11:00 PM Saturday the stage was...11.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river will rise to near 11.8 feet by late tonight. The river
will fall below flood stage early Monday morning.
* At 12.0 feet...Flooding occurs in lowland areas south of the
Village of La Rue. Route 37 and parts of Vine Street inundated.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC063-211135-
/O.CON.KCLE.FL.W.0048.000000T0000Z-190421T2330Z/
/FECO1.2.ER.190420T1637Z.190421T0500Z.190421T1730Z.UU/
1135 PM EDT Sat Apr 20 2019
The flood warning continues for
The Eagle Creek Above Findlay.
* Until Sunday evening.
* At 11:00 PM Saturday the stage was...10.2 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.0 feet.
* The river will rise to near 10.5 feet by late tonight. The river
will fall below flood stage Sunday afternoon.
* At 11.0 feet...Flooding will threaten residences along Fremont and
Graceland Avenue, East Lincoln Street, and Brookside Drive. Other
roads impacted include East High Street, Wilson Street, Blanchard
Avenue near Graceland Avenue, Rosemont Drive and Beechmont Drive to
Main Street, and Eastview north of 6th Street.
&&
LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370
$$380
WGUS81 KCLE 211056
FLSCLE
Flood Statement
National Weather Service Cleveland OH
656 AM EDT Sun Apr 21 2019
...The flood warning is cancelled for the following rivers in Ohio...
Black River At Elyria
Eagle Creek Above Findlay
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Blanchard River Near Findlay
Scioto River Near Larue
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-211856-
/O.CON.KCLE.FL.W.0046.000000T0000Z-190422T1030Z/
/WDVO1.1.ER.190419T2317Z.190421T1030Z.190422T0430Z.NO/
656 AM EDT Sun Apr 21 2019
The flood warning continues for
The Portage River At Woodville.
* Until Monday morning.
* At 6:30 AM Sunday the stage was...10.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by late tonight.
* At 11.0 feet...Water over State Route 105 in Sandusky County. Water
near homes on Water, Bierley, and Bridge Streets in Pemberville.
The river floods Trail Marker Park up to Erie Street in Woodville.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC093-211126-
/O.CAN.KCLE.FL.W.0047.000000T0000Z-190421T1648Z/
/ELRO1.1.ER.190420T1442Z.190420T2330Z.190421T0815Z.NO/
656 AM EDT Sun Apr 21 2019
The flood warning is cancelled for
The Black River At Elyria.
* At 6:15 AM Sunday the stage was...9.1 feet.
* Flood stage is 9.5 feet.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township
along Woodside Drive.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC063-211856-
/O.CON.KCLE.FL.W.0050.000000T0000Z-190422T0000Z/
/FDYO1.1.ER.190421T0630Z.190421T1200Z.190421T1800Z.NO/
656 AM EDT Sun Apr 21 2019
The flood warning continues for
The Blanchard River Near Findlay.
* Until this evening.
* At 6:00 AM Sunday the stage was...11.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river will rise to near 11.3 feet this morning. The river
will fall below flood stage this afternoon.
* At 12.0 feet...Water impacts River Street and Apple Alley on the
west side of Findlay, Blanchard Street between Sandusky and Main
Cross, and several streets south of Clinton Court near Riverside
Park.
&&
LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
4101 8359 4101 8388
$$
OHC101-211856-
/O.CON.KCLE.FL.W.0049.000000T0000Z-190422T1000Z/
/LARO1.1.ER.190420T2233Z.190421T0715Z.190422T0400Z.NO/
656 AM EDT Sun Apr 21 2019
The flood warning continues for
The Scioto River Near Larue.
* Until Monday morning.
* At 6:00 AM Sunday the stage was...11.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river will rise to near 11.7 feet by this morning. The river
will fall below flood stage late tonight.
* At 12.0 feet...Flooding occurs in lowland areas south of the
Village of La Rue. Route 37 and parts of Vine Street inundated.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC063-211126-
/O.CAN.KCLE.FL.W.0048.000000T0000Z-190421T2330Z/
/FECO1.2.ER.190420T1637Z.190421T0445Z.190421T0909Z.UU/
656 AM EDT Sun Apr 21 2019
The flood warning is cancelled for
The Eagle Creek Above Findlay.
* At 6:00 AM Sunday the stage was...8.4 feet.
* Flood stage is 9.0 feet.
* At 9.0 feet...Eagle Creek will overrun its banks and begin to
inundate portions of Fremont and Graceland Avenue. Water will
inudate a field near Rosemont Drive.
&&
LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370
$$142
WGUS81 KCLE 211418
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1018 AM EDT Sun Apr 21 2019
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Blanchard River Near Findlay
Scioto River Near Larue
Scioto River Near Prospect
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-212218-
/O.EXT.KCLE.FL.W.0046.000000T0000Z-190422T2320Z/
/WDVO1.1.ER.190419T2317Z.190421T1800Z.190422T1720Z.NO/
1018 AM EDT Sun Apr 21 2019
...Flood warning extended until Monday evening...The flood warning
continues for
The Portage River At Woodville.
* Until Monday evening.
* At 9:30 AM Sunday the stage was...10.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will rise to near 10.8 feet by this afternoon. The river
will fall below flood stage Monday afternoon.
* At 11.0 feet...Water over State Route 105 in Sandusky County. Water
near homes on Water, Bierley, and Bridge Streets in Pemberville.
The river floods Trail Marker Park up to Erie Street in Woodville.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC063-211920-
/O.EXT.KCLE.FL.W.0050.000000T0000Z-190421T1920Z/
/FDYO1.1.ER.190421T0630Z.190421T1200Z.190421T1320Z.NO/
1018 AM EDT Sun Apr 21 2019
...Flood warning extended until this afternoon...The flood warning
continues for
The Blanchard River Near Findlay.
* Until this afternoon.
* At 8:00 AM Sunday the stage was...11.2 feet.
* Minor flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 11.0 feet.
* The river will fall to below flood stage by early afternoon
morning.
* At 12.0 feet...Water impacts River Street and Apple Alley on the
west side of Findlay, Blanchard Street between Sandusky and Main
Cross, and several streets south of Clinton Court near Riverside
Park.
&&
LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
4101 8359 4101 8388
$$
OHC101-212218-
/O.EXT.KCLE.FL.W.0049.000000T0000Z-190422T0300Z/
/LARO1.1.ER.190420T2233Z.190421T0715Z.190421T2100Z.NO/
1018 AM EDT Sun Apr 21 2019
...Flood warning extended until this evening...The flood warning
continues for
The Scioto River Near Larue.
* Until this evening.
* At 10:00 AM Sunday the stage was...11.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river will fall to below flood stage by late this afternoon.
* At 12.0 feet...Flooding occurs in lowland areas south of the
Village of La Rue. Route 37 and parts of Vine Street inundated.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC101-212218-
/O.EXT.KCLE.FL.W.0051.190421T2100Z-190423T0900Z/
/PRGO1.1.ER.190421T2100Z.190422T1200Z.190423T0300Z.NO/
1018 AM EDT Sun Apr 21 2019
...Flood warning extended until late Monday night...The flood warning
continues for
The Scioto River Near Prospect.
* From late this afternoon until late Monday night.
* At 10:00 AM Sunday the stage was...8.8 feet.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast to rise abvoe flood stage by late this afternoon and rise
to near 9.7 feet by Monday morning. The river will fall below flood
stage by Monday night.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect.
Flooding occurs near Elm Street in northern parts of Prospect.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
BM045 WGUS81 KCLE 211941 FLSCLE Flood Statement National Weather Service Cleveland OH 341 PM EDT Sun Apr 21 2019 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Larue Scioto River Near Prospect Portage River At Woodville PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-220341- /O.CON.KCLE.FL.W.0046.000000T0000Z-190422T2320Z/ /WDVO1.1.ER.190419T2317Z.190422T0000Z.190422T1720Z.NO/ 341 PM EDT Sun Apr 21 2019 The flood warning continues for The Portage River At Woodville. * Until Monday evening. * At 3:30 PM Sunday the stage was...10.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 9.0 feet. * The river will rise to near 10.8 feet by this evening. The river will fall below flood stage Monday afternoon. * At 11.0 feet...Water over State Route 105 in Sandusky County. Water near homes on Water, Bierley, and Bridge Streets in Pemberville. The river floods Trail Marker Park up to Erie Street in Woodville. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$ OHC101-220217- /O.EXT.KCLE.FL.W.0049.000000T0000Z-190422T0217Z/ /LARO1.1.ER.190420T2233Z.190421T0715Z.190421T2017Z.NO/ 341 PM EDT Sun Apr 21 2019 ...Flood warning extended until this evening...The flood warning continues for The Scioto River Near Larue. * Until this evening. * At 3:00 PM Sunday the stage was...11.1 feet. * Minor flooding is occurring and Nonflood flooding is forecast. * Flood stage is 11.0 feet. * The river will fall to below flood stage by early this evening. * At 12.0 feet...Flooding occurs in lowland areas south of the Village of La Rue. Route 37 and parts of Vine Street inundated. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-220341- /O.EXT.KCLE.FL.W.0051.190421T1939Z-190423T0900Z/ /PRGO1.1.ER.190421T1710Z.190422T0600Z.190423T0300Z.NO/ 341 PM EDT Sun Apr 21 2019 ...Flood warning extended until late Monday night...The flood warning continues for The Scioto River Near Prospect. * Until late Monday night. * At 3:00 PM Sunday the stage was...9.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 9.0 feet. * The river will rise to near 9.7 feet by late tonight. The river will fall below flood stage Monday night. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$ BM
868 WGUS81 KCLE 212010 FLSCLE Flood Statement National Weather Service Cleveland OH 410 PM EDT Sun Apr 21 2019 ...The flood warning is cancelled for the following rivers in Ohio... Scioto River Near Larue PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-212040- /O.CAN.KCLE.FL.W.0049.000000T0000Z-190422T0217Z/ /LARO1.1.ER.190420T2233Z.190421T0715Z.190421T1940Z.NO/ 410 PM EDT Sun Apr 21 2019 The flood warning is cancelled for The Scioto River Near Larue. * At 4:00 PM Sunday the stage was...10.97 feet. * Flood stage is 11.0 feet. * At 12.0 feet...Flooding occurs in lowland areas south of the Village of La Rue. Route 37 and parts of Vine Street inundated. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 20, 3:36 PM EDT, 59 minutes earlier.
Area forecast discussion, Apr 20, 3:36 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION National Weather Service Cleveland OH 336 PM EDT Sat Apr 20 2019 .SYNOPSIS... Surface low pressure will move northeast through western Pennsylvania and New York to Quebec by Sunday morning. A weak trough will linger back southwest behind the low pressure system Sunday morning. High pressure will build east across the area Sunday afternoon and Sunday night. The high will slide south across the Tennessee Valley region Monday and become nearly stationary. Low pressure will move northeast through the central Great Lakes by Tuesday morning followed by a cold front Tuesday night. High pressure will build east east across the local area Wednesday night and to the mid Atlantic coast by Thursday. && .NEAR TERM /THROUGH SUNDAY NIGHT/... Upper level low pressure system will move east into the Carolina states by Sunday night allowing an upper level ridge of high pressure to build east into the region. Surface low pressure over western Pennsylvania will move quickly northeast of the area tonight. The low continues to produce cyclonic flow over the western portions of the forecast area this afternoon affecting Toledo and Findlay. Eventually, the band of precipitation will gradually dissipate this evening. Another band of showers and even thunderstorms will continue to expand over the eastern portions of the forecast area affecting Crawford and Erie Counties in Pennsylvania. This convection continues to develop with day time heating and clearing. Surface temperatures climbed into the 50s to near 60 as well aiding in destabilization. Eventually, the whole package will move out to the east and drier air will begin to push east into the local area. There is the possibility that some light fog will develop over the Pennsylvania counties late tonight. Otherwise, rest of the area should not see a problem with the fog at this time. Generally fair weather is expected for tomorrow into tomorrow night as the high pressure begins to build east into the area. Cool air advection will take place across the area tonight and Sunday but some warming into the 60s is expected in the west where there is a greater potential for some sun. Overnight lows both tonight and Sunday night will be in the lower to middle 40s. Slight warm air advection will take place Sunday night in the west. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... The short term begins Monday with models showing a ridge extending north across eastern Ohio and nwrn PA from the central and southern Appalachians. Low pressure will be centered over Iowa with a stationary front across the central lakes. An upper ridge will be building into the area as well. Eastern Ohio and nwrn PA however will still begin the day under the weakening influence of low pressure over the VA coast. Am concerned that lingering clouds will be in nwrn PA right in the morning but with the building ridge expect any clouds will break through the morning. Will begin with about 65% clouds there and then decrease through the morning. Elsewhere expect PC skies. The upper ridge will drift east Monday night allowing clouds to increase towards morning west, the moisture associated with low pressure moving into the central lakes. A cold front associated with the low will move through Tuesday evening likely touching off showers and thunderstorms. Will have chance to likely pops Tuesday and Tuesday night. Wednesday models are a bit divergent with the GFS drying the area from the north with high pressure building in while the ECMWF keeps the area moist. For now will favor the drier GFS but will still hold onto a small chance pop. Highs Monday and Tuesday 68 to 75. Highs Wednesday a few degrees lower. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... Thursday the GFS shows high pressure moving in from the north. Models however remain divergent with the ECMWF remaining much more moist. For now, will go with a predominantly dry forecast with only 30% or less pops Thursday night and Friday as a cold front moves through. Highs in the 60s. && .AVIATION /18Z Saturday THROUGH Thursday/... Surface low pressure will continue to move northeast through west central Pennsylvania this afternoon. A band of rain showers will continue over the Toledo area through the afternoon and gradually dissipate. The latest satellite and radar imagery continue to show some convective activity trying to develop over the eastern portions of Ohio and northwest Pennsylvania. Expecting more development as the afternoon progresses over this area. The central portions of the area should remain for the most part dry through the afternoon into tonight. There is the possibility for some fog development at Erie overnight and will take visibilities down to a mile and a half toward morning. Rest of the area showing drier air moving in at lower levels and fog is not anticipated at this time. Otherwise, lower ceilings expected overnight into tomorrow morning across much of the area. OUTLOOK...Non-VFR possible Tuesday into early Wednesday. && .MARINE... Will continue with the small craft headline into the evening. Winds still in the 20 to 25 knot range at a number of locations. Have also extended the coastal flood warning to end at the same time. Winds will diminish quickly this evening as the low fills and moves onto the eastern end of the lake. Lake levels should then drop back toward recent averages. Sunday through Monday the pressure gradient will remain weak across the lake with light winds expected. Tuesday low pressure moves northeast through the central lakes. Winds will turn southwest but guidance still suggests 10 to 15 knots for the day. Wednesday and Thursday winds will again be light as high pressure dominates the lake. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...Lakeshore Flood Warning until 8 PM EDT this afternoon for OHZ003-007>009. PA...None. MARINE...Small Craft Advisory until 8 PM EDT this evening for LEZ142>149. && SYNOPSIS...Lombardy NEAR TERM...Lombardy SHORT TERM...TK LONG TERM...TK AVIATION...Lombardy MARINE...TK
Hazardous weather outlook, Apr 20, 3:47 PM EDT, 48 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 347 PM EDT Sat Apr 20 2019 OHZ003-007>009-212000- Lucas-Ottawa-Sandusky-Erie- 347 PM EDT Sat Apr 20 2019 ...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ006-010>014-017>023-027>033-036>038-047-089-PAZ001>003-212000- Wood-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Hancock-Seneca- Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland- Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 347 PM EDT Sat Apr 20 2019 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-212000- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 347 PM EDT Sat Apr 20 2019 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 8:55 AM EDT | River Flood Warning | CLE | Lorain | 22 hr |
| Apr 20, 10:39 AM EDT | Lakeshore Flood Warning | CLE | Erie, Lucas, Ottawa, Sandusky | 7 hr |
| Apr 20, 12:15 PM EDT | River Flood Warning | CLE | Hancock | 19 hr |
Nearby
River Flood Warnings in Ohio, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.